Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 17, 2018, 4:02 PM EDT for Chattooga County, Gordon County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2018, 4:02 PM EDT (20:02 UTC)
- Expired
- Jul 17, 2018, 4:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
Counties Chattooga County, GA, Gordon County, GA
The radar
The Northeast Alabama radar (KHTX), 97 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 832 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
328
WWUS82 KFFC 172002
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
402 PM EDT TUE JUL 17 2018
GAZ002-004-005-011-012-019-172030-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-Murray GA-Floyd GA-
402 PM EDT TUE JUL 17 2018
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHERN WHITFIELD...
SOUTHEASTERN WALKER...WESTERN GORDON...SOUTHWESTERN MURRAY AND FLOYD
COUNTIES UNTIL 430 PM EDT...
At 401 PM EDT...a line of strong thunderstorms was along a line
extending from Mill Creek to Cloudland...and moving south at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Rome, Dalton, Calhoun, Summerville, Trion, Resaca, Plainville,
Lyerly, Menlo, Center Post, Subligna, Redbud, Lake Marvin, Coosa,
Villanow, Cloudland, James H. Floyd State Park, Holland, Oostanaula
and Suttles Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3482 8493 3451 8477 3420 8544 3454 8552
TIME...MOT...LOC 2001Z 350DEG 16KT 3473 8503 3451 8547
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 17, 3:35 PM EDT, 27 minutes earlier.
Area forecast discussion, Jul 17, 3:35 PM EDT, 27 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 335 PM EDT Tue Jul 17 2018 .SHORT TERM /Tonight through Wednesday Night/... The forecast area remains under a general northwest flow through the short term. Models are consistent with a front pushing into north GA late tonight and early Wednesday...and a weak low forming on the front over central GA. Drier air gradually spreads into north GA during this time as forecast soundings show PW values decreasing steadily through Wednesday evening. Have continued with diminishing pops overnight tonight and leaving them out altogether across the far north tomorrow and tomorrow night. Instability should be better with deeper moisture continuing for central GA...so have left pops in for that area through the period. 41 .LONG TERM /Thursday through Tuesday/... Model guidance is in agreement that an elongated frontal system stretched through central/southern Georgia will start off the long term period on Thursday morning, with enough forcing to focus thunderstorm development in the southern half of the state. Differences in the spatial coverage of these storms will be the biggest question regarding POPs on Thursday. Most models have a weak low pressure forming along the baroclinic boundary, somewhere around southern GA but only a few models, like the GFS, wraps enhanced moisture around the northern side of the cyclone. this will most likely be the difference between scattered showers/thunderstorms or pleasant conditions for north GA on Thursday. Friday, the forecast area gets back into a northwest flow pattern as a strong mid-level low pressure system moves across the western Great Lakes area. Along with it, a surface high pressure system off the New England coast looks to enforce a weak wedge into the forecast area. This effect should push most of the thunderstorm initiation further south at the start of Friday, propagating outwards along outflow boundaries from there. Furthermore, some models are showing signs that an MCS may develop within the NW flow pattern and move into NW GA by Thursday afternoon. With that said, models are notoriously bad at handling NW flow MCSs over a day in advance, so we will need to see how high-res models evolve this potential system closer to Thursday night/Friday morning. Saturday looks to be the best day for severe chances as of right now. The mid-level low pressure system near the Great lakes will continue to move eastward with a mid-level trough access stretching down into the Carolinas. Both the GFS and the Euro have a shortwave trough moving through GA. The enhanced shear and forcing given from the shortwave offer the best chances for organized severe convection we've had in several weeks. Afterwards, models diverge with the evolution of the longwave trough over the area. The Euro teases pleasant summertime conditions with limited precip and drier air, the GFS keeps the mid-level low just north of the area enhancing diurnal showers through the beginning of next week. 22 && PREV LONG TERM DISCUSSION... /Issued 337 AM EDT Tue Jul 17 2018/ LONG TERM /Wednesday Night through Monday/... Beginning of the extended forecast sees moisture returning northward across the region. Upper-level flow continues to amplify as the eastern U.S. upper trough deepens. Good short wave energy in the northwesterly flow drives another sharp surface frontal boundary into the forecast area Saturday. Combined with moderate instability and mid-level winds, the threat for at least slightly more organized strong to severe storms cannot be ignored. By the beginning of next week, the upper flow begins de-amplifying some as the eastern trough lifts and the western ridge builds back toward the region. not seeing enough to eliminate POPs, but we are likely to see less coverage and a return to a more diurnal convective cycle. 20 AVIATION... 18Z Update... Expect afternoon cumulus sct-bkn035-045 to develop...gradually dissipating this evening. Not expecting low ceilings Wednesday morning since drier air will be advecting south...but KMCN and KCSG could still see some mvfr. Showers and thunderstorms will develop this afternoon and linger into the evening. Winds will remain light west to northwest. //ATL Confidence...18Z Update... Medium on low ceilings for Wednesday morning. High on all else. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 91 72 88 / 30 20 20 30 Atlanta 73 91 73 89 / 30 20 10 30 Blairsville 65 85 64 83 / 30 10 10 30 Cartersville 71 90 69 90 / 40 10 10 30 Columbus 75 93 74 93 / 40 50 20 40 Gainesville 71 89 71 87 / 30 20 10 30 Macon 74 92 73 90 / 40 50 30 40 Rome 71 91 68 91 / 40 10 10 20 Peachtree City 72 92 71 90 / 30 20 20 30 Vidalia 75 91 74 89 / 40 60 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....22 AVIATION...41
Hazardous weather outlook, Jul 17, 12:51 PM EDT, 3 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1251 PM EDT Tue Jul 17 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1251 PM EDT Tue Jul 17 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected across north and central Georgia this afternoon and evening. A few of these storms could be strong, producing gusty winds and frequent lightning strikes. However, the main hazard will be locally heavy rainfall. The heavy rain could cause temporary street flooding and ponding of water in low lying areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered to numerous thunderstorms are expected Wednesday through Monday, mainly in the afternoon and evening hours each day. A few strong to severe thunderstorms will be possible each day with strong, gusty winds, frequent lightning, and very heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 17, 2:44 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
244 PM EDT TUE JUL 17 2018
GAZ001>004-171930-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-
244 PM EDT TUE JUL 17 2018
...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...CATOOSA...WALKER AND
DADE COUNTIES UNTIL 330 PM EDT...
At 244 PM EDT...a line of strong thunderstorms was along a line
extending from Graysville to near Flat Rock...and moving southeast at
20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dalton, Lafayette, Ringgold, Trenton, Fort Oglethorpe, Chickamauga,
Varnell, Lookout Mountain, Tunnel Hill, Cohutta, Center Post, Blue
Spring, Fairview, Linwood, Chattanooga Valley, Cloudland Canyon
State Park, Cooper Heights, Rock Spring, Naomi and Rising Fawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3482 8486 3481 8486 3460 8536 3459 8537
3459 8553 3488 8559 3498 8536 3499 8500
TIME...MOT...LOC 1844Z 337DEG 17KT 3500 8514 3477 8566
WIND...40MPHSpecial weather statement, Jul 17, 2:45 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
245 PM EDT TUE JUL 17 2018
GAZ086-112-113-171915-
Toombs GA-Emanuel GA-Montgomery GA-
245 PM EDT TUE JUL 17 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TOOMBS...SOUTHERN
EMANUEL AND NORTHEASTERN MONTGOMERY COUNTIES UNTIL 315 PM EDT...
At 245 PM EDT...a line of strong thunderstorms was along a line
extending from near Stillmore to Higgston...and moving east at 20
mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Lyons, Vidalia, Stillmore, Oak Park, Higgston, Santa Claus, Ohoopee,
Ponderosa and Normantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3214 8220 3211 8220 3223 8254 3244 8219
3242 8219 3235 8225 3235 8224 3221 8221
3218 8219 3216 8218
TIME...MOT...LOC 1845Z 276DEG 19KT 3241 8222 3224 8247
WIND...40MPHSpecial weather statement, Jul 17, 2:46 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
246 PM EDT TUE JUL 17 2018
GAZ086-171915-
Emanuel GA-
246 PM EDT TUE JUL 17 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EMANUEL COUNTY UNTIL
315 PM EDT...
At 246 PM EDT...a strong thunderstorm was over Canoochee, or 12 miles
east of Swainsboro...moving east at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Twin City, Garfield, Canoochee and George L Smith State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3256 8203 3254 8203 3256 8208 3252 8215
3251 8215 3250 8223 3273 8224 3277 8212
3266 8208 3261 8200
TIME...MOT...LOC 1846Z 257DEG 22KT 3266 8214
WIND...40MPHSpecial weather statement, Jul 17, 3:29 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
329 PM EDT TUE JUL 17 2018
GAZ001>005-011-012-019-172000-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Dade GA-
Murray GA-Floyd GA-
329 PM EDT TUE JUL 17 2018
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WHITFIELD...
CATOOSA...WALKER...NORTHWESTERN GORDON...SOUTHERN DADE...SOUTHWESTERN
MURRAY AND NORTHERN FLOYD COUNTIES UNTIL 400 PM EDT...
At 329 PM EDT...a line of strong thunderstorms was along a line
extending from near Ringgold to near Mentone...and moving southeast
at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dalton, Lafayette, Summerville, Chatsworth, Ringgold, Chickamauga,
Trion, Varnell, Tunnel Hill, Resaca, Lyerly, Menlo, Center Post,
Subligna, Blue Spring, Lake Marvin, Linwood, Villanow, Cloudland and
James H. Floyd State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3474 8469 3428 8540 3437 8548 3469 8555
3498 8512
TIME...MOT...LOC 1929Z 310DEG 17KT 3488 8513 3460 8557
WIND...40MPHLocal storm report, Jul 17, 3:44 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT TUE JUL 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM TSTM WND DMG 1 S BIRDIE 33.30N 84.36W
07/16/2018 SPALDING GA 911 CALL CENTER
A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF
FAYETTEVILLE ROAD AND CHEATHAM ROAD.
&&
EVENT NUMBER FFC1800639
LREAVESSpecial weather statement, Jul 17, 4:02 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
402 PM EDT TUE JUL 17 2018
GAZ002-004-005-011-012-019-172030-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-Murray GA-Floyd GA-
402 PM EDT TUE JUL 17 2018
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHERN WHITFIELD...
SOUTHEASTERN WALKER...WESTERN GORDON...SOUTHWESTERN MURRAY AND FLOYD
COUNTIES UNTIL 430 PM EDT...
At 401 PM EDT...a line of strong thunderstorms was along a line
extending from Mill Creek to Cloudland...and moving south at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Rome, Dalton, Calhoun, Summerville, Trion, Resaca, Plainville,
Lyerly, Menlo, Center Post, Subligna, Redbud, Lake Marvin, Coosa,
Villanow, Cloudland, James H. Floyd State Park, Holland, Oostanaula
and Suttles Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3482 8493 3451 8477 3420 8544 3454 8552
TIME...MOT...LOC 2001Z 350DEG 16KT 3473 8503 3451 8547
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 8:01 PM EDT | Special Weather Statement | FFC | Fayette | 29 min |
| Jul 16, 8:13 PM EDT | Special Weather Statement | FFC | Pike | 32 min |
| Jul 16, 8:19 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| Jul 16, 8:34 PM EDT | Special Weather Statement | FFC | Bartow | 26 min |
| Jul 16, 8:42 PM EDT | Special Weather Statement | FFC | Clayton | 33 min |
| Jul 16, 8:46 PM EDT | Special Weather Statement | FFC | Haralson | 29 min |
| Jul 16, 8:59 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry, Spalding | 31 min |
| Jul 16, 9:07 PM EDT | Special Weather Statement | FFC | Baldwin | 23 min |
| Jul 16, 9:19 PM EDT | Flash Flood Warning | FFC | Haralson, Polk | 6 hr |
| Jul 16, 9:32 PM EDT | Special Weather Statement | FFC | Henry | 28 min |
| Jul 16, 10:00 PM EDT | Special Weather Statement | FFC | Henry, Newton, Rockdale | 30 min |
| Jul 16, 10:09 PM EDT | Special Weather Statement | FFC | Butts | 36 min |
| Jul 16, 10:20 PM EDT | Special Weather Statement | FFC | Jones | 25 min |
| Jul 16, 10:45 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Jul 16, 11:26 PM EDT | Special Weather Statement | FFC | Jasper, Morgan, Putnam | 49 min |
| Jul 16, 11:27 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 48 min |
| Jul 16, 11:59 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Jasper, Oglethorpe, Putnam, Taliaferro | 46 min |
| Jul 17, 12:21 AM EDT | Special Weather Statement | FFC | Gilmer, Murray, Pickens, Whitfield | 54 min |
| Jul 17, 1:25 PM EDT | Special Weather Statement | FFC | Treutlen | 35 min |
| Jul 17, 1:51 PM EDT | River Flood Warning | FFC | Gwinnett | 5 hr |
| Jul 17, 2:02 PM EDT | Special Weather Statement | FFC | Treutlen | 43 min |
| Jul 17, 2:11 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 22 min |
| Jul 17, 2:21 PM EDT | Special Weather Statement | FFC | Emanuel | 24 min |
| Jul 17, 2:44 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 46 min |
| Jul 17, 2:45 PM EDT | Special Weather Statement | FFC | Toombs | 30 min |
| Jul 17, 2:46 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
| Jul 17, 3:29 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Walker, Whitfield | 31 min |
| Jul 17, 4:14 PM EDT | Special Weather Statement | FFC | Murray | 46 min |
| Jul 17, 4:18 PM EDT | Special Weather Statement | FFC | Dooly | 27 min |
| Jul 17, 4:32 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 28 min |
| Jul 17, 5:02 PM EDT | Special Weather Statement | FFC | Baldwin | 28 min |
| Jul 17, 5:17 PM EDT | Special Weather Statement | FFC | Dade | 28 min |
| Jul 17, 5:21 PM EDT | Special Weather Statement | FFC | Treutlen | 24 min |
| Jul 17, 5:41 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Jul 17, 5:47 PM EDT | Special Weather Statement | FFC | Treutlen | 28 min |
| Jul 17, 5:50 PM EDT | Special Weather Statement | FFC | Dooly | 25 min |
| Jul 17, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 32 min |
| Jul 17, 6:16 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 29 min |
| Jul 17, 6:17 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jul 17, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 35 min |
| Jul 17, 6:37 PM EDT | Special Weather Statement | FFC | Wilkinson | 23 min |
| Jul 17, 6:48 PM EDT | Special Weather Statement | FFC | Treutlen | 27 min |
| Jul 17, 6:58 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Jul 17, 7:00 PM EDT | Special Weather Statement | FFC | Dooly | 30 min |
| Jul 17, 7:30 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 30 min |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.